Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 86494, 55 pages
http://dx.doi.org/10.1155/IJMMS/2006/86494

Combinatorial integers (m,nj) and Schubert calculus in the integral cohomology ring of infinite smooth flag manifolds

Department of Mathematics, Abant Izzet Baysal University (AIBU), Golkoy Campus, Bolu 14280, Turkey

Received 18 July 2005; Revised 22 February 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Bourbaki, Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: systèmes de racines, Actualités Scientifiques et Industrielles, no. 1337, Hermann, Paris, 1968. View at Zentralblatt MATH · View at MathSciNet
  2. G. E. Bredon, Topology and Geometry, vol. 139 of Graduate Texts in Mathematics, Springer, New York, 1993. View at Zentralblatt MATH · View at MathSciNet
  3. G. Choquet, Lectures on Analysis. Vol. I: Integration and Topological Vector Spaces, W. A. Benjamin, New York, 1969. View at Zentralblatt MATH · View at MathSciNet
  4. D. A. Cox, J. Little, and D. O'Shea, Ideals, Varieties, and Algorithms: An Introduction to Computational Algebraic Geometry and Commutative Algebra, Undergraduate Texts in Mathematics, Springer, New York, 2nd edition, 1997. View at Zentralblatt MATH · View at MathSciNet
  5. D. A. Cox, J. Little, and D. O'Shea, Using Algebraic Geometry, vol. 185 of Graduate Texts in Mathematics, Springer, New York, 2nd edition, 2005. View at Zentralblatt MATH · View at MathSciNet
  6. O. Gabber and V. G. Kac, “On defining relations of certain infinite-dimensional Lie algebras,” Bulletin of the American Mathematical Society, vol. 5, no. 2, pp. 185–189, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Garland and J. Lepowsky, “Lie algebra homology and the Macdonald-Kac formulas,” Inventiones Mathematicae, vol. 34, no. 1, pp. 37–76, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Garland and M. S. Raghunathan, “A Bruhat decomposition for the loop space of a compact group: a new approach to results of Bott,” Proceedings of the National Academy of Sciences of the United States of America, vol. 72, no. 12, pp. 4716–4717, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Grothendieck, “Éléments de géométrie algébrique,” Institut des Hautes Études Scientifiques. Publications Mathématiques, vol. 11, p. 167, 1961. View at Google Scholar · View at MathSciNet
  10. H. Hiller, Geometry of Coxeter Groups, vol. 54 of Research Notes in Mathematics, Pitman, Massachusetts, 1982. View at Zentralblatt MATH · View at MathSciNet
  11. J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer, New York, 1972. View at Zentralblatt MATH · View at MathSciNet
  12. J. E. Humphreys, Reflection Groups and Coxeter Groups, vol. 29 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, 1990. View at Zentralblatt MATH · View at MathSciNet
  13. V. G. Kac, “Constructing groups associated to infinite-dimensional Lie algebras,” in Infinite-Dimensional Groups with Applications (Berkeley, Calif, 1984), vol. 4 of Math. Sci. Res. Inst. Publ., pp. 167–216, Springer, New York, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. G. Kac, Infinite-Dimensional Lie Algebras, Cambridge University Press, Cambridge, 3rd edition, 1990. View at Zentralblatt MATH · View at MathSciNet
  15. B. Kostant, “Lie algebra cohomology and generalized Schubert cells,” Annals of Mathematics, vol. 77, no. 1, pp. 72–144, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Kostant and S. Kumar, “The nil Hecke ring and cohomology of G/P for a Kac-Moody group G,” Advances in Mathematics, vol. 62, no. 3, pp. 187–237, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Kumar, “Geometry of Schubert cells and cohomology of Kac-Moody Lie-algebras,” Journal of Differential Geometry, vol. 20, no. 2, pp. 389–431, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Kumar, “Rational homotopy theory of flag varieties associated to Kac-Moody groups,” in Infinite-Dimensional Groups with Applications (Berkeley, Calif, 1984), vol. 4 of Math. Sci. Res. Inst. Publ., pp. 233–273, Springer, New York, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. A. Mitchell, “A filtration of the loops on SUn by Schubert varieties,” Mathematische Zeitschrift, vol. 193, no. 3, pp. 347–362, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Özel, “On the cohomology ring of the infinite flag manifold LG/T,” Turkish Journal of Mathematics, vol. 22, no. 4, pp. 415–448, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. D. H. Peterson and V. G. Kac, “Infinite flag varieties and conjugacy theorems,” Proceedings of the National Academy of Sciences of the United States of America, vol. 80, no. 6, pp. 1778–1782, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Pressley and G. Segal, Loop Groups, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1986. View at Zentralblatt MATH · View at MathSciNet
  23. J. Riordan, Combinatorial Identities, John Wiley & Sons, New York, 1968. View at Zentralblatt MATH · View at MathSciNet